# SDR FDEA201106132223

- Difficulty date: June 13, 2011
- Submitted: June 30, 2011
- Operation: Air carrier
- Aircraft: N991FD
- Make and model: Boeing 757232
- Aircraft serial: 22911
- Aircraft time: 76,985 hours, 37,745 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 1360 S1-2r
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE PREVIOUSLY INSTALLED SKIN REPAIR LOCATED AT BS 1360 S-1 TO S-2R (SKY RADIO   ANTENNA CUT OUT ) DOES NOT CONFORM TO CURRENT S/F SRM.   ACCOMPLISHED E.A. F-5330-147691.
